On convergence of orthogonal series of Bessel functions
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 27 (1973) no. 3, pp. 507-525.
@article{ASNSP_1973_3_27_3_507_0,
     author = {Benedek, A. and Panzone, R.},
     title = {On convergence of orthogonal series of {Bessel} functions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {507--525},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 27},
     number = {3},
     year = {1973},
     zbl = {0273.42013},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1973_3_27_3_507_0/}
}
TY  - JOUR
AU  - Benedek, A.
AU  - Panzone, R.
TI  - On convergence of orthogonal series of Bessel functions
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1973
DA  - 1973///
SP  - 507
EP  - 525
VL  - Ser. 3, 27
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1973_3_27_3_507_0/
UR  - https://zbmath.org/?q=an%3A0273.42013
LA  - en
ID  - ASNSP_1973_3_27_3_507_0
ER  - 
%0 Journal Article
%A Benedek, A.
%A Panzone, R.
%T On convergence of orthogonal series of Bessel functions
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1973
%P 507-525
%V Ser. 3, 27
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1973_3_27_3_507_0
Benedek, A.; Panzone, R. On convergence of orthogonal series of Bessel functions. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 27 (1973) no. 3, pp. 507-525. http://www.numdam.org/item/ASNSP_1973_3_27_3_507_0/

[1] Benedek A. and Panzone R., On mean convergence of Fourier-Bessel series of negative order, Studies in App. Math. Vol. 4 n° 3, (1971), 281-292. | MR | Zbl

[2] Benedek A. and Panzone R., Mean convergence of Bessel and Dini series, Notices AMS, 18, n0 6, (1971), p. 951 (to appear Rev. UMA, vol. 26, (1972))-

[3] Muckenhoupt B., Mean convergence of Hermite and Laguerre series, II, TAMS, 147, (1970), 433-460. | MR | Zbl

[4] Titchmarsh, E.C., Eigenfunction expansions I, Oxford, (1962).

[5] Watson, G.N., A treatise on the theory of Bessel functions, Cambridge, (1952). | Zbl

[6] Wing, G.M., The mean convergence of orthogonal series, Amer. J. of Math., LXXII, (1950), 792-808. | MR | Zbl